# SDR AT9900738

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 4912798501
- Condition: Cracked
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOORBOARD NR 71 TO HAVE CRACKED HAT CHANNEL AND CORRODED SKIN BEYOND LIMITS.  REMOVED AND FABRICATED FLOORBOARD NR 71 SKIN AND HAT CHANNEL IAW DC9 SRM 51-30-02, 53-01 FIG 1, 53-20-0, 51-10-03, AND 51-10-04.
